# SDR SWIA200210516

- Difficulty date: January 2, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 16,990 hours, 22,781 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Defective
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, AT ABOUT 60 KIAS, GOT AN AURAL WARNING - HIGH SPEED.   ABORTED TAKEOFF.  REPLACED CAPTAIN'S AIRSPEED INDICATOR PER EMB MM 34-12-01.  OPS CHECKS GOOD.
